# SDR CALA2025052905086

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 121,301 hours, 12,580 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: C16221QA01
- Part serial: C16221018054
- Condition: Faulty
- Location: Flight Deck
- Part time: 60,761 hours, 6,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

*A/R* DUE TO LOSS OF ALTITUDE AND SPEED READOUTS ON THEIR INTEGRATED STANDBY FLIGHT DISPLAY.ISFD SPEED AND ALTITUDE FLAGS REPLACED ISFD. OPS. CK. GOOD. TEST RESULT DISPLAYS TEST OK.  REF AMM-34-24-02-400-801.
